MAUDE Adverse Event Report: AMO MANUFACTURING NETHERLANDS TECNIS ODYSSEY TORIC II IOL; LENS, MULTIFOCAL INTRAOCULAR

AMO MANUFACTURING NETHERLANDS TECNIS ODYSSEY TORIC II IOL; LENS, MULTIFOCAL INTRAOCULAR
Model Number DRT150
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Corneal Edema (1791); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 12/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a preloaded multifocal intraocular lens (iol), model drt150, could not be implanted.The nurse observed a crack in the lens periphery, and the lens was explanted.Additional information confirmed that the optic was damaged.The cartridge and lens made contact with the patient¿s right eye during the process.The original lens was explanted and replaced with a backup lens of the same model and diopter.The procedure was completed successfully.No patient injury was reported; however, the patient experienced a longer recovery period due to the need for lens explantation, including corneal edema which resolved approximately 14 days post-procedure.No vitrectomy or sutures were required, though the incision was mildly enlarged to accommodate the explant.The device was determined to have caused or contributed to the event.The patient¿s current outcome is stable, with 20/25 uncorrected distance visual acuity and jaeger 1+ near acuity at two weeks post-operative.The complaint device was discarded.No additional information was provided.
 
Additional Manufacturer Narrative
Section a4: weight: 104.5 kg.As the system does not support entries with decimal points, the weight could not be populated in that section.Section d6a: if implanted, give date: not applicable, as lens was removed/replaced during the same surgery.Section d6b: if explanted, give date: not applicable, as lens was removed/replaced during the same surgery.Section h3: the device was not returned for evaluation as it was discarded; therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Section h6: health effect- impact code 4625-hs-incision enlarged: procedural complications section h6: health effect- impact code 4631-pt-removal and replacement: procedural complications.Section h6: health effect- clinical code 4581-hs-incision enlarged: procedural complications.An attempts has been made to obtain missing information; however, the information has not been provided.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS ODYSSEY TORIC II IOL
Common Device Name
LENS, MULTIFOCAL INTRAOCULAR
Manufacturer (Section D)
AMO MANUFACTURING NETHERLANDS
van swietenlaan 5
groningen, groningen 9728 NX
NL  9728 NX
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key24224014
Report Number3012236936-2026-000030
Device Sequence Number9366974
Product Code MFK
UDI-Device Identifier05050474811218
UDI-Public(01)05050474811218(17)280129
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDRT150
Device Catalogue NumberDRT1500130
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2026
Initial Report FDA Received Date01/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age69 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite